Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive

Notices

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old 05-09-2008, 01:29 PM
Unregistered
Guest
 
Posts: n/a
Default Factive Rash

Just wanted to let you know that most of you were given Factive for too many days. Should only take it for 5 days. It is very strong!
Reply With Quote
 

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Rash from Factive Amanda Factive 0 05-12-2008 06:49 PM
Factive Rash Stef Factive 0 05-09-2008 01:47 PM
Factive rash Barb Factive 1 01-14-2008 01:06 AM
Factive Rash Marc Factive 0 01-14-2008 01:04 AM
Factive rash Melissa Factive 0 01-14-2008 01:01 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:51 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.